On the shadowing property of nonautonomous discrete systems

Document Type : Research Paper


Young Researchers and Elite Club, Malayer Branch, Azad University, Malayer, Iran


In this paper we study shadowing property for sequences of mappings on compact metric spaces, i.e. nonautonomous discrete dynamical systems. We investigate the relation of  weak contractions with shadowing and h-shadowing property.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 271-277
  • Receive Date: 13 October 2014
  • Revise Date: 03 August 2015
  • Accept Date: 09 September 2015